Modularity of open Gromov-Witten potentials of elliptic orbifolds

Siu-Cheong Lau The Chinese University of Hong Kong Jie Zhou Perimeter Institute

Number Theory mathscidoc:1610.24001

Communications in Number Theory and Physics, 9, (2), 345-385, 2015
We study the modularity of the genus zero open Gromov-Witten potentials and its generating matrix factorizations for elliptic orbifolds. These objects constructed by Lagrangian Floer theory are a priori well-defined only around the large volume limit. It follows from modularity that they can be analytically continued over the global Kähler moduli space.
modular, SYZ, open Gromov-Witten, elliptic orbifold
[ Download ] [ 2016-10-04 02:48:17 uploaded by scllouis ] [ 674 downloads ] [ 0 comments ]
@inproceedings{siu-cheong2015modularity,
  title={Modularity of open Gromov-Witten potentials of elliptic orbifolds},
  author={Siu-Cheong Lau, and Jie Zhou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161004024817667236082},
  booktitle={Communications in Number Theory and Physics},
  volume={9},
  number={2},
  pages={345-385},
  year={2015},
}
Siu-Cheong Lau, and Jie Zhou. Modularity of open Gromov-Witten potentials of elliptic orbifolds. 2015. Vol. 9. In Communications in Number Theory and Physics. pp.345-385. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161004024817667236082.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved